Flushing Receptor Sites

Page 2 of 2 First 12

  1. [QUOTE=matthias7;2250357]Its a good thread.

    Theanine is a very good move. Picamilon I use it but I don't feel much effect. QUOTE]

    I find suntheanine works well when taking regularly 100mg-200mg a couple times a day. Picamilon is interesting because it can be subtle in low dose but the right amount is quite euphoric but impairing. I wasn't getting much results from it so I upped the dose. I took 500mg or so at once. Can't remember the exact dose. Within a hour my sense of awareness was heightened greatly. It was mild paranoa. I was kind of in a daze. Everything looked different, felt like time slowed down which was really cool cause that's what alcohol does. Great loss of anxiety too. I didn't have no side effects when I came down though like with phenibut. I didn't touch it after that and that was well over 2 years ago. I plan to try it again but a better quality brand. Quality is everything. Don't think the brand I got was good stuff. If you get pharm quality the amounts they show in the studies to work should.
    ôLord, whom shall we go away to? You have sayings of everlasting life"- John 6:68

    WHAT has science offered?

  2. Hey guys. I totally forgot about this thread. Took a few months off of phenibut and just got another 500g about two weeks ago. I'm loving being back on. Fand law, I felt the same exact way before about the permanant down reg but I think my dosage of klonopin has something to do with it because I have def have down reg big time. a few grams worked as good as 25 grams . Once again...I'm not planning on going off benzos anytime soon. While on phenibut I can cut my dose in half which is pretty sick. Several docs family practs, psychs etc said I might have to stay on Benzos for the rest of my life which is alright with me 'cause I've had no side effects. in 9 years even at a mega dose of 4-6mg. The normal dose is 1.5 mg per day. I take 4-6. I've tried pretty much every other treatment out there. Supps and pharms.

  3. I've tried all nootropics to with almost no effect. L-theanine etc didn't do anything for me even in high dosages.

  4. 5HTP? Would need to be careful of the interactions.

  5. Yep..St. Johns...Every supp that has any possible mental effect. 5HTP, Bacopa, Theanine, all the racetams etc. Nothing in any dosage has an effect on me...I don't get it...or maybe I just am used to really strong meds

  6. not really its the GABA pathway and only phenibut makes a real impact. Well GHB did.

    I take it you didn't follow up on Buspar? ... Buspurione if I remember is the active compound.

  7. Quote Originally Posted by matthias7 View Post
    not really its the GABA pathway and only phenibut makes a real impact. Well GHB did.

    I take it you didn't follow up on Buspar? ... Buspurione if I remember is the active compound.
    Yeah I did. I posted it in the phenibut withdrawl thread

  8. I asked my doctor if there is any Rx remotely close to phenibut and she said "unfortunatly there isn't" She knows it's the only thing that we have tried that reduces my need for benzos or SSRI's or SNRI's. She said it's fine that I take it. "You are just going to increase your tolerance though". I completely stopped taking Prestiq which is the best anti depressant on the market. Used it for six months with no benefit.
    I think you've got to do whats right for you. Firstly I do understand in this situation its hell if the script is wrong. Also I understand there can be difficult in challenging someone who you respect (and I don't BTW).

    In summary, the way the law stands, you are in a position of considerable authority (which you are not aware of) - use it to get what is right for you.

    1. Your practioner has made a readily demonstrable false statement. She also cannot stop you taking phenibut BTW and will have to keep the benzo prescription. If she wants her insurance premiums intact she has no other option (she'll understand what that means).

    There is an anti-spasm drug that is basically a stronger version of phenibut, chemically it is phenibut. Its called Baclofen. The company wanted it as an anti-convulsant but instead they got FDA approval for involuntary muscle movements. You're practioner couldn't prescribe it to you but to say there is nothing like phenibut isn't true at all.

    2. Buspar is a better GABA agonist than phenibut, it might even be in generic. Sure it ain't a benzo - but to say its useless is unwise and very untruthful. It has a gold plated safety profile, which is why its attractive.

    I am not saying this is the only option but is a recognized way forward.

    I am concerned you are so dependent on someone because I question their professionalism. Basically you're current scripts are not enough and you are making up the short fall yourself.

    You should request a referal and AT LEAST try Buspar - it is far less harmful than phenibut and has no dependency. Even if it didn't work what have you got to lose? You are trying to switch dependency on an OTC drug with an appropriate script which is very safe: the benzo has shortcomings.

    The situation at present is going into 25g per day phenibut dependency then going into washout. The idea in this situation is to stabilize on a regular dose of something that can't cause such quick tolerance. At least if you (hypothetically) cycled Buspar you wouldn't get strong withdrawls. At one point you were augmenting quite alot of stuff when in fact Buspar is readily stacked - thats what it is known for. Benzo SNRI augmentation isn't common and I suspect a specialist gave you that script.

    The practioner DOES NOT WANT to augment anything else because augmentation isn't something they are able to readily prescibe. It will need a referral. In fact she may not have the authority to augment. She is happy for you to do your own thing because that ISN'T HER RESPONSIBILITY its yours. So you take the responsibility if something went wrong in washout.

    Your practitioner has a job which they get paid good money for - if they screw you can take action. However if they do not offer an optimal service then thats not called "screwing up". I disagree but thats the way the system works I'm afraid.

    I personally think using upwards of 25g of phenibut per day and then going to wash out is questionable because again the washout phaze carries health risks. You have to construct and manage your own tapers - what if something went wrong? Any specialist is likely to agree and it is THEIR RESPONSIBILTY to help you here if you request that help. You only need to hand her a note to be added to your medical record that you wanted other options and were concerned about washout - then she would have to act because not acting would be negligent. Obviously if she didn't append it to the medical record - which you can enforce - it wouldn't count.

    At least if you didn't quit phenibut you could find a way of reducing the 25g to washout drop.

    To date you have just been sold a partial truth - phenibut has a chemical very similar to baclofen, but due to FDA approval you can't get a script for it unless you've involuntary muscle movements. I am not happy with your practioner.

    I feel they should make a referral and they are taking the easy road out.

    At the very least make sure the responsibility if firmly with her:
    1. Check your medical record. Has your practitioner recorded your phenibut usage and dosages? If not BE CONCERNED because they are passing liability onto you. They will argue you never told them if something went wrong.
    2. Make sure you have your phenibut regime IN PRINT in your medical record, that includes the 25g stuff and the tapers.
    3. Make sure your washout phaze is described IN PRINT in your record.
    4. If you request anything make sure it is IN PRINT and in the medical record.
    5. Make sure you have it IN PRINT you requested Buspar in medical record.
    6. Make sure phenibut is recorded as a GABA agonist with dependency in your medical record.
    7. Make sure this happens by checking your medical record. If you've handed your physician a piece of paper saying "for medical record" and it doesn't appear on your file - be concerned.

    What you are doing is risky. You are making her clearly aware of her responsibility.

    You are being professional and using your position of authority. You are not dependent on her, she is dependent on a professional service to you. If fails in that duty the medical record will make her accountability clear.

    You will now get a very much more proactive response from you practitioner.

    I've said everything I can say on this. Its over to you. If you want to neg me - do it. If you want admin to neg me - do it. I think there is an injustice here thats all.

    Oh this is my last medical post - its 'cause your a friend.

    My hobby is muscle building: fantastic medical benefits BTW recommend it to anyone.


Similar Forum Threads

    By corsaking in forum Anabolics
    Replies: 0
    Last Post: 03-09-2011, 06:53 AM
  2. Replies: 22
    Last Post: 05-13-2010, 12:43 AM
  3. Cleaning your receptor sites
    By gymrat0706 in forum Supplements
    Replies: 1
    Last Post: 02-24-2010, 01:46 PM
  4. flushing in the face and diet
    By AnonyMoose in forum Supplements
    Replies: 11
    Last Post: 05-29-2008, 07:01 PM
  5. Receptor Sites
    By bobjones601 in forum Anabolics
    Replies: 3
    Last Post: 12-06-2007, 11:54 PM
Log in
Log in